Texas, 2005

Hail in Texas, June 15, 2005

June 15, 2005 · NWS LCH · 1 event in 1 county or zone

1 hail, as filed by the National Weather Service.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before the first event at Jun 15, 2:30 PM CST, 2 hours 50 minutes earlier.

Area forecast discussion, Jun 15, 2:30 PM CST, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
330 PM CDT WED JUN 15 2005

.DISCUSSION...
STORMS HAVE FINALLY STARTED FIRING OFF SOUTH OF A DEW POINT BOUNDARY DRAPED
OVER CENTRAL LOUISIANA. SEVERAL OF THESE STORMS WILL BECOME SEVERE BEFORE
EVERYTHING BEGINS TO SETTLED DOWN AFTER SUNSET. OVERNIGHT HOURS WILL SEE
SKIES BECOMING MOSTLY CLEAR TOWARDS SUNRISE.

TMRW AFTERNOON WILL SEE STORMS DEVELOPING AGAIN ALTHOUGH MOISTURE WILL BE A
BIT MORE LIMITED. LOOKS LIKE WE ARE GOING TO SLIP INTO A TYPICAL SUMMERTIME
PATTERN AS THE RIDGE ALOFT HAS WEAKEN.

&&

.AVIATION...
VFR WX...OUTSIDE OF TSTMS...STORMS THIS AFTERNOON/THIS EVENING TO PRODUCE
GUSTY WINDS AND HAIL.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  76  94  76  91 /  30  20  10  20
KBPT  76  94  76  91 /  30  20  10  20
KAEX  72  95  72  92 /  30  20  10  30
KLFT  75  95  75  92 /  30  20  10  30

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.

&&

K. KUYPER
Hazardous weather outlook, Jun 15, 5:00 AM CST, 12 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
600 AM CDT WED JUN 15 2005

GMZ450-455-470-475-LAZ027>033-041>045-051>055-TXZ180>182-201-215-216-
161100-
ACADIA-ALLEN-AVOYELLES-BEAUREGARD-CALCASIEU-CAMERON-EVANGELINE-
HARDIN-IBERIA-JASPER-JEFFERSON-JEFFERSON DAVIS-LAFAYETTE-
LOWER ST. MARTIN-NEWTON-ORANGE-RAPIDES-ST. LANDRY-ST. MARY-TYLER-
UPPER ST. MARTIN-VERMILION-VERNON-
INCLUDING THE CITIES OF...WOODVILLE...PORT ARTHUR...ORANGE...
NEWTON...KOUNTZE...JASPER...BEAUMONT...OBERLIN...ABBEVILLE...
VILLE PLATTE...OPELOUSAS...NEW IBERIA...MORGAN CITY...MARKSVILLE...
LEESVILLE...LAKE CHARLES...LAFAYETTE...JENNINGS...DERIDDER...
CROWLEY...CAMERON AND ALEXANDRIA

.DAY ONE...TODAY AND TONIGHT
NO SEVERE WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE EACH DAY..
NO SEVERE WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS, HAM RADIO OPERATORS, AND EMERGENCY
MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...
WILL NOT BE REQUIRED TODAY.

LGE

In the hours before

Local storm report, Jun 15, 2:28 PM CST, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
328 PM CDT WED JUN 15 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             1 S LYDIA               29.91N 91.78W
06/15/2005  0.88 INCH        IBERIA             LA   PUBLIC

&&

ERICKSON
Local storm report, Jun 15, 4:56 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAKE CHARLES LA
556 PM CDT WED JUN 15 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             1 S LYDIA               29.91N 91.78W
06/15/2005  0.88 INCH        IBERIA             LA   PUBLIC

0425 PM     TSTM WND DMG     2 E DEQUINCY            30.45N 93.41W
06/15/2005                   CALCASIEU          LA   NWS EMPLOYEE

            LARGE TREE LIMBS DOWN NEAR DEQUINCY ELEMENTARY SCHOOL.

0425 PM     TSTM WND DMG     3 ENE DEQUINCY          30.46N 93.40W
06/15/2005                   CALCASIEU          LA   NWS EMPLOYEE

            TREE DOWN ON STATE HIGHWAY 12 EAST OF DEQUINCY.

0430 PM     HAIL             4 ENE DEQUINCY          30.47N 93.38W
06/15/2005  0.75 INCH        CALCASIEU          LA   NWS EMPLOYEE

            REPORT OF PENNY SIZE HAIL IN RURAL CALCASIEU PARISH EAST
            OF DEQUINCY.

&&

RUA

The radar

The Lake Charles radar (KLCH), 85 km away, was scanning. The volume nearest the first event began at 23:20 UTC.

Open the radar archive at this moment

Event by event

1 hail. Local standard time, as filed.

Hail, Jefferson

When
June 15, 5:20 PM CST
Where
Jefferson County, Beaumont
Measured
0.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
30.083, -94.100

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2005Every state in 2005This day in weather historyWarnings in Texas, June 2005

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5460600.